# SDR UALA2010080402811

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,426 hours, 8,563 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 19
- Condition: Faulty
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L ONE (BUT NOT BOTH) OF THE (2) LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION. STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (L PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (L CHAN2)  MSG-2124001 LATCHD CL MODE.  MSG NO.21-24001 NOT ACTIVE ON ARRIVAL. INITIALE EVALUATION B.(3)&(4) OK. NO MSG CAME ON.  PRECAUTIONALLY REPLACED CTC-L IAW MM.
